MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number FR995-19
Medical Device Problem Codes Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Aortic Valve Insufficiency/ Regurgitation (4450); Insufficient Information (4580)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that 13 years and 2 months post implant of this 19mm freestyle aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.A computed tomography was conducted. no intervention or adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
A4, b1, b2, b5, h1 and h6 codes were updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that the reason for evaluation was severe regurgitation.No intervention or adverse patient effects were reported.

Brand Name
FREESTYLE AORTIC ROOT BIOPROSTHESIS
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24673122
Report Number2025587-2026-00323
Device Sequence Number16023659
Product Code LWR
UDI-Device Identifier00643169002098
UDI-Public(01)00643169002098(17)170621
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P970031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2017
Device Model NumberFR995-19
Device Catalogue NumberFR995-19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/13/2026
Date Device Manufactured07/25/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age70 YR
Patient SexFemale
Patient Weight66 KG